# SDR 99ZZZM501

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2722 · Rudder Actuator
- Part: Bolt
- Condition: Scratched
- Location: Rudder Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER ACTUATOR AFT ATTACHMENT BOLT HAS SCRATCH THAT GOES BELOW PLATING.  REMOVED AND REPLACED UPPER RUDDER ACTUATOR AFT ATTACHMENT BOLT IAW AMM.  (M)
